# SDR SWAA2015080542522

- Difficulty date: June 30, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION RSS 220 AFT FITTING, FASTENER HOLE UPPER INBD SIDE CRACKED.  R & R FITTING IAW DWG & SRM.
